# SDR SWAA2022071921706

- Difficulty date: June 22, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER MOVEABLE L/E FAIRING RIB 3 CRACKED @ EDGE MKD DOT / [01] PERFORMED HFEC INSP ON L/H HORIZ STAB MOVEABLE L/E FAIRING RIB#3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (CRACK LENGTH 0.500') TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] REMOVED RIB 3AT L/H HORIZONTAL STABILIZER L/E FAIRING PER REF. B737-7 SRM 51-40-02-0G 0;[03] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[04] PERFORMED HFEC COUNTERSINK INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 53-30-00; PROCEDURE 3. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[05] VERIFIED AND INSPECTED STEP#2.;[06] OK TO INSTALL RIB 3.;[07] REPLACED RIB #3 PN 186A1352-5 AT L/H HORIZ. STAB. L/E FAIRING PER B737-700 SRM 51-40-02-0G-0.;[08] VERIFIED AND INSPECTED STEP#7.;[09] MEASUREMENTS INPUT AND PARTS TRANSACTIONS ONLY;[10] VERIFIED AND INSPECTED STEP#9.
